Difference inequalities of the elliptic type

Z. Kowalski; A. Pliś

Annales Polonici Mathematici (1972)

  • Volume: 26, Issue: 3, page 239-251
  • ISSN: 0066-2216

How to cite


Z. Kowalski, and A. Pliś. "Difference inequalities of the elliptic type." Annales Polonici Mathematici 26.3 (1972): 239-251. <http://eudml.org/doc/266232>.

author = {Z. Kowalski, A. Pliś},
journal = {Annales Polonici Mathematici},
language = {eng},
number = {3},
pages = {239-251},
title = {Difference inequalities of the elliptic type},
url = {http://eudml.org/doc/266232},
volume = {26},
year = {1972},

AU - Z. Kowalski
AU - A. Pliś
TI - Difference inequalities of the elliptic type
JO - Annales Polonici Mathematici
PY - 1972
VL - 26
IS - 3
SP - 239
EP - 251
LA - eng
UR - http://eudml.org/doc/266232
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.